# SDR DXTA200500552

- Difficulty date: January 23, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N650QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605150
- Aircraft time: 3,835 hours, 3,006 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Stuck
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COULD NOT RAISE GEAR HANDLE TO RETRACT GEAR AFTER T/O.  INSPECTED GEAR HANDLE AND FOUND IT TO BE BINDING.  REMOVED GEAR HANDLE WHEEL AND CLEANED SLIDING SAFETY SHAFT INSTALLED GEAR HANDLE WHEEL AND PERFORMED GEAR SWING, OPS CHECK GOOD.  WORK DONE IAW 560XL M/M 32-30-00.
